CaltechAUTHORS
  A Caltech Library Service

Comments on "On Conjoint Analysis and Quantal Choice Models"

Plott, Charles R. (1980) Comments on "On Conjoint Analysis and Quantal Choice Models". Journal of Business, 53 (3). S45-S46. ISSN 0021-9398. https://resolver.caltech.edu/CaltechAUTHORS:20140220-105354324

[img]
Preview
PDF - Published Version
See Usage Policy.

91Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140220-105354324

Abstract

Two points touched upon in the Madansky paper (this issue) could use elaboration, and a third point needs to be introduced. The first point is sufficiently obvious to those who work on the theoretical aspects of measurement theory, but perhaps it is not so obvious to those with applied proclivities.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.jstor.org/stable/2352209OrganizationJSTOR Article
http://www.jstor.org/stable/2352208Related ItemJSTOR Original Article
Additional Information:© 1980 by The University of Chicago.
Issue or Number:3
Record Number:CaltechAUTHORS:20140220-105354324
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140220-105354324
Official Citation:Comments on "On Conjoint Analysis and Quantal Choice Models" Charles R. Plott The Journal of Business , Vol. 53, No. 3, Part 2: Interfaces Between Marketing and Economics (Jul., 1980) , pp. S45-S46 Published by: The University of Chicago Press Article Stable URL: http://www.jstor.org/stable/2352209
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:43897
Collection:CaltechAUTHORS
Deposited By: Susan Vite
Deposited On:20 Feb 2014 19:08
Last Modified:03 Oct 2019 06:12

Repository Staff Only: item control page